Simple expressions for scattering by a chiral elliptic cylinder of small cross-sectional dimensions

Akhlesh Lakhtakia, Vijay K. Varadan, Vasundara V. Varadan

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

An integral-equation method is used to derive simple expressions for the field scattered by infinitely long chiral cylinders of elliptic cross sections; the derived expressions are applicable when the cross-sectional dimensions are electrically small. Reductions for the scattering of plane waves are obtained. The derived results can be extended to thin strips.

Original languageEnglish (US)
Pages (from-to)1421-1424
Number of pages4
JournalJournal of the Optical Society of America A: Optics and Image Science, and Vision
Volume8
Issue number9
DOIs
StatePublished - Sep 1991

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Computer Vision and Pattern Recognition

Cite this